# SDR QXEA2013012600119

- Difficulty date: January 26, 2013
- Submitted: January 28, 2013
- Operation: Air carrier
- Aircraft: N428QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4160
- Aircraft time: 13,917 hours, 14,878 cycles
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Adapter
- Condition: Unknown
- Location: Nr 1 Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ENGINE ADAPTER HEATER 1 CAUTION, CIRCUT BREAKER TRIPPED.  DIVERTED, AND ACCOMPLISHED A UNEVENTFUL LANDING.  REMOVED NR 1 ENGINE INTAKE ADAPTER HEATER IAW THE TASK 30-21-15-000-801, AND INSTALLED SERVICEABLE INTAKE ADAPTER HEATER ONTO THE NR 1 ENGINE IAW THE AMM TASK 30-21-15-400-801, OPS CHECKED GOOD. RETURNED TO SERVICE.
